# SDR USAA070672

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 867 AT I/B FASTENER FOR A/C SUPPORT BRACKET, BETWEEN STR 8 & 9R HAS CRACK.  INSTALLED TYPICAL FRAME REPAIR DOUBLER PARTS PER TR 53-10-20E, DEFECT SIZE:  .125 INCH.
